# SDR YENA202001023721

- Difficulty date: December 31, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N231JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000033
- Aircraft time: 38,365 hours, 24,708 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Module
- Part number: 17000633417
- Part serial: 17000132
- Condition: Failed
- Location: Anti-Ice
- Part time: 38,373 hours, 24,708 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FT # 111, BOS-ORD. RETURNED TO FIELD. A/I ENG 1&2 FAIL PASSING 8000 ON CLIMBOUT. QRH RAN FAIL REMAINED; R & R ANTI ICE MODULE IAW AMM 30-00-01. OPS CHECK GOOD IAW AMM 30-21-00. A/C OK FOR SVC.
